# SDR DALA1106615802

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 31,002 hours, 9,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CHECK, MX FOUND 6 LOCATIONS FAILED THE TEST.  MX REPLACED THE BATTERY PACKS AT SEAT 40R, DOOR 3L, DOOR 3R, SEAT 40L, 26L OVERWING DOOR, AND 26R OVERWING DOOR.  OPS CHECK WAS GOOD.
